Homogenization of p-Laplacian in Perforated Domain
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 6, p. 2457-2479
@article{AIHPC_2009__26_6_2457_0,
     author = {Amaziane, B. and Antontsev, S. and Pankratov, L. and Piatnitski, A.},
     title = {Homogenization of $p$-Laplacian in Perforated Domain},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {6},
     year = {2009},
     pages = {2457-2479},
     doi = {10.1016/j.anihpc.2009.06.004},
     zbl = {pre05649881},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_6_2457_0}
}
Amaziane, B.; Antontsev, S.; Pankratov, L.; Piatnitski, A. Homogenization of $p$-Laplacian in Perforated Domain. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 6, pp. 2457-2479. doi : 10.1016/j.anihpc.2009.06.004. http://www.numdam.org/item/AIHPC_2009__26_6_2457_0/

[1] Acerbi E., Mingione G., Regularity Results for a Class of Functionals With Non-Standard Growth, Arch. Ration. Mech. Anal. 156 (2001) 121-140. | MR 1814973 | Zbl 0984.49020

[2] Amaziane B., Pankratov L., Piatnitski A., Homogenization of a Class of Quasilinear Elliptic Equations in High-Contrast Fissured Media, Proc. Roy. Soc. Edinburgh Sect. A 136 (2006) 1131-1155. | MR 2290127 | Zbl 1123.35307

[3] Amaziane B., Antontsev A., Pankratov L., Homogenization of a Class of Nonlinear Elliptic Equations With Nonstandard Growth, C. R. Mécanique 335 (2007) 138-143. | Zbl 1116.35009

[4] Amaziane B., Antontsev S., Pankratov L., Piatnitski A., Γ-Convergence and Homogenization of Functionals on Sobolev Spaces With Variable Exponents, J. Math. Anal. Appl. 342 (2008) 1192-1202. | MR 2445268 | Zbl 1357.49052 | Zbl pre05264230

[5] Amaziane B., Pankratov L., Pritula V. V., Nonlocal Effects in Homogenization of p ϵ x-Laplacian in Perforated Domains, Nonlinear Anal. (2009). | MR 2536313 | Zbl 1201.35031 | Zbl pre05577471

[6] Amaziane B., Pankratov L., Pritula V. V., Homogenization of p ϵ x-Laplacian in Perforated Domains With a Nonlocal Transmission Condition, C. R. Mécanique 337 (2009) 173-178.

[7] Antontsev S. N., Díaz J. I., De Oliveira H. B., Stopping a Viscous Fluid by a Feedback Dissipative Field: Thermal Effects Without Phase Changing, in: Proceedings of Trends in Partial Differential Equations of Mathematical Physics, Progr. Nonlinear Differential Equations Appl., vol. 61, Birkhäuser, Basel, 2005, pp. 1-14. | MR 2129605 | Zbl 1082.35117

[8] Antontsev S. N., Shmarev S. I., On Localization of Solutions of Elliptic Equations With Nonhomogeneous Anisotropic Degeneracy, Siberian Math. J. 46 (2005) 765-782. | MR 2187456 | Zbl 1126.35020

[9] Antontsev S. N., Rodrigues J. F., On Stationary Thermo-Rheological Viscous Flows, Ann. Univ. Ferrara Sez. Sci. Mat. 52 (2006) 19-36. | MR 2246902 | Zbl 1117.76004

[10] Antontsev S. N., Shmarev S. I., Elliptic Equations With Anisotropic Nonlinearity and Nonstandard Growth Conditions, in: Handbook of Differential Equations, Stationary Partial Differential Equations, Vol. 3, Elsevier, 2006, pp. 1-100, Chapter 1.

[11] Antontsev S. N., Shmarev S. I., Elliptic Equations and Systems With Nonstandard Growth Conditions: Existence, Uniqueness and Localization Properties of Solutions, J. Nonlinear Anal. 65 (2006) 722-755. | MR 2232679 | Zbl pre05042276

[12] Balzano M., Corbo Esposito A., Paderni G., Nonlinear Dirichlet Problems in Randomly Perforated Domains, Rend. Mat. Appl. (7) 17 (1997) 163-186. | MR 1484930 | Zbl 0886.49017

[13] Barenblatt G., Entov V., Ryzhik V., The Motion of Fluids and Gases in Natural Strata, Nedra Publishing House, Moscow, 1984.

[14] Braides A., Defranceschi A., Homogenization of Multiple Integrals, Oxford Lecture Ser. Math. Appl., vol. 12, Clarendon Press, Oxford, 1998. | MR 1684713 | Zbl 0911.49010

[15] Cioranescu D., Murat F., Un Terme Étrange Venu D'ailleurs I and II, Nonlinear Partial Differential Equations and Their Applications II (1983) 98-138. | MR 652509 | Zbl 0496.35030

[16] Dal Maso G., Murat F., Asymptotic Behaviour and Correctors for Dirichlet Problems in Perforated Domains With Homogeneous Monotone Operators, Ann. Sc. Norm. Super. Pisa 7 (1997) 765-803. | Numdam

[17] Fan X., Zhang Q., Existence of Solutions for px-Laplacian Dirichlet Problem, J. Nonlinear Anal. 52 (2003) 1843-1852. | MR 1954585 | Zbl 1146.35353

[18] Harjulehto P., Hästö P., Koskenoja M., Varonen S., The Dirichlet Energy Integral and Variable Exponents Sobolev Spaces With Zero Boundary Values, Potential Anal. 25 (2006) 205-222. | MR 2255345 | Zbl 1120.46016

[19] Hudzik H., On Generalized Orlicz-Sobolev Space, Funct. Approx. Comment. Math. 4 (1976) 37-51. | MR 442671 | Zbl 0355.46012

[20] Khruslov E. Ya., Pankratov L., Homogenization of the Dirichlet Variational Problems in Orlicz-Sobolev Spaces, Fields Inst. Commun. 25 (2000) 345-366. | MR 1759552 | Zbl 0961.49010

[21] Kováčik O., Rákosník J., On Spaces L px and W k,px , Czechoslovak Math. J. 41 (1991) 592-618. | MR 1134951 | Zbl 0784.46029

[22] Kozlov S. M., Geometric Aspects of Averaging, Russian Math. Surveys 44 (1989) 91-144. | MR 998362 | Zbl 0706.49029

[23] Ladyzhenskaya O. A., Ural'Tseva N. N., Linear and Quasilinear Elliptic Equations, Academic Press, New York, 1973. | MR 244627 | Zbl 0164.13002

[24] Chen Y., Levine S., Rao M., Variable Exponent, Linear Growth Functionals in Image Restoration, SIAM J. Appl. Math. 66 (4) (2006) 1383-1406. | MR 2246061 | Zbl 1102.49010

[25] Marchenko V. A., Khruslov E. Ya., Boundary Value Problems With Fine-Grained Boundary, Mat. Sb. 65 (3) (1964) 458-472. | MR 178156 | Zbl 0171.08701

[26] Marchenko V. A., Khruslov E. Ya., Homogenization of Partial Differential Equations, Birkhäuser, Boston, 2006. | MR 2182441 | Zbl 1113.35003

[27] Musielak J., Orlicz Spaces and Modular Spaces, Lecture Notes in Math., vol. 1034, Springer-Verlag, Berlin, 1983. | MR 724434 | Zbl 0557.46020

[28] Nguetseng G., Nnang H., Homogenization of Nonlinear Monotone Operators Beyond the Periodic Setting, Electron. J. Differential Equations 36 (2003) 1-24. | MR 1971022 | Zbl 1032.35031

[29] Pankov A., G-Convergence and Homogenization of Nonlinear Partial Differential Operators, Kluwer Academic, Dordrecht, 1997. | MR 1482803 | Zbl 0883.35001

[30] Rajagopal K., Ru̇Žička M., Mathematical Modelling of Electro-Rheological Fluids, Contin. Mech. Thermodyn. 13 (2001) 59-78. | Zbl 0971.76100

[31] Ru̇Žička M., Electrorheological Fluids: Modeling and Mathematical Theory, Lecture Notes in Math., vol. 1748, Springer, Berlin, 2000. | MR 1810360 | Zbl 0962.76001

[32] Šarapudinov I. I., The Topology of the Space L pt 0,1, Mat. Zametki 26 (1979) 613-632. | MR 552723 | Zbl 0437.46024

[33] Skrypnik I. V., Methods of Investigation of Nonlinear Elliptic Boundary Value Problems, Nauka, Moscow, 1990. | MR 1131775

[34] Zhikov V. V., Lavrentiev Effect and the Averaging of Nonlinear Variational Problems, Differ. Equ. 27 (1991) 32-39. | MR 1133509 | Zbl 0749.49022

[35] Zhikov V. V., On the Passage to the Limit in Nonlinear Variational Problems, Math. Sb. 183 (1992) 47-84. | MR 1187249 | Zbl 0767.35021

[36] Zhikov V. V., Lavrentiev Phenomenon and Homogenization for Some Variational Problems, C. R. Acad. Sci. Paris Sér. I 316 (1993) 435-439. | MR 1209262 | Zbl 0783.35005

[37] Zhikov V. V., On Lavrentiev's Phenomenon, Russ. J. Math. Phys. 3 (1995) 249-269. | MR 1350506 | Zbl 0910.49020

[38] Zhikov V. V., Kozlov S. M., Oleinik O. A., Homogenization of Differential Operators and Integral Functionals, Springer-Verlag, Berlin/Heidelberg/New York, 1994. | MR 1329546 | Zbl 0838.35001

[39] Zhikov V. V., On Some Variational Problems, Russ. J. Math. Phys. 5 (1997) 105-116. | MR 1486765 | Zbl 0917.49006